# SDR A6WA201040516

- Difficulty date: June 29, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CHAFING IN 4 EA LOCATIONS ON THE FWD FACE OF THE 621 BULKHEAD REPAIR DAMAGE MINOR CHAFING 4 EA LOCATIONS ON FWD FACE FS 621.00 BULKHEAD IAW SRM 53-00-31.
